Projective threefolds containing a smooth rational surface with ample normal bundle.
Journal für die reine und angewandte Mathematik, Tome 440 (1993), pp. 77-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
threefolds containing a smooth rational surface, ample normal bundle, unirationality, Mori's theory
@article{JRAM_1993__440_153533,
author = {F. Campana and H. Flenner},
title = {Projective threefolds containing a smooth rational surface with ample normal bundle.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {77--98},
year = {1993},
volume = {440},
zbl = {0769.14014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__440_153533/}
}
TY - JOUR AU - F. Campana AU - H. Flenner TI - Projective threefolds containing a smooth rational surface with ample normal bundle. JO - Journal für die reine und angewandte Mathematik PY - 1993 SP - 77 EP - 98 VL - 440 UR - http://geodesic.mathdoc.fr/item/JRAM_1993__440_153533/ ID - JRAM_1993__440_153533 ER -
F. Campana; H. Flenner. Projective threefolds containing a smooth rational surface with ample normal bundle.. Journal für die reine und angewandte Mathematik, Tome 440 (1993), pp. 77-98. http://geodesic.mathdoc.fr/item/JRAM_1993__440_153533/